# SDR DALA2016031501951

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZER ON RUDDER ACCESS NR 6513G, 6508G AND 6502G.  METALIZER ON RUDDER ACCESS NR 6513G, 6508G AND 6502G WERE REPAIRED IAW SRM 51-70-1A.
